# SDR HEEA967229

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23031938
- Condition: Cracked
- Location: Nr 2
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED DUE TO LOW POWER ON TEST CELL.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  CRACKED BEYOND SERVICEABLE LIMITS ON #2 NOZZLE BRAZEMENT BETWEEN DIAPHRAGM AND VANE INNER BAND. REPLACED DISCREPANT PART.
